# SDR 95ZZZX5095

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4493X
- Make and model: Bolkms BK117A3
- Aircraft serial: S7038
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 4021541671
- Condition: Precesses
- Location: Cockpit Horiz
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRECESSES - WILL NOT HOLD ATTITUDE.  OVERHAUL DONE ON 8-23-94, INV NR 62281 AND TESTED ON P/O 88573, ORDER NR 75988.
